Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot

In this Discussion

Please note
There are no medical professionals on this forum side of the site. Therefore, no one is capable of providing any type of medical advice.

Diclofenac

AlyseAAlyse Posts: 1

I have the most excruciating pain on the side of my knee and was diagnosed as bursitis. It occurred after a 5 mile walk for work.  After RICE for a few days I saw the Dr and got a shot, that was 6 months ago. I was still in pain went to the Dr and got Diclofenac which seems like a miracle cure but the side effects are of concern.  Is there anything else out there with less serious side effects? Will it ever get better on its on?

advertisement

Comments

  • dilaurodilauro ConnecticutPosts: 129

    Diclofenac is an NSAID used to treat mild to moderate pain from Arthritis.   There are many other names for these, including an ointment form, called  Voltaren.   Ive been using that for years now to treat the inflammation resulting from Osteroarthritis.

    Bursitis is generally a condition when properly treated will improve and should not return.  It is not classified as a chronic problem, but more of an acute one.

    Ron DiLauro Veritas-Health Forums Manager
     I am not a medical professional. I comment on personal experiences 
    You can email me at: rdilauro@veritashealth.com  
  • memerainboltmmemerainbolt Posts: 240

    Alyse

    welcome to arthritis-health and how to start using our system

    Like Ron, I have been taking Diclofenac for a while. When my doctor put me on it, he said it is an older medication, Arthotech, and has a built in coating for your stomach.

    As with any medicine, you have to give it time to work.
    Take care and keep us posted on how you are doing.

    Sandra
    Veritas-Health Forum Moderator
    ---------------------------------------------------------------
    Please read my  Medical History
  • advertisement
Sign In or Register to comment.